EconPapers    
Economics at your fingertips  
 

On Metric Structures of Normed Gyrogroups

Teerapong Suksumran ()
Additional contact information
Teerapong Suksumran: Faculty of Science, Chiang Mai University

A chapter in Mathematical Analysis and Applications, 2019, pp 529-542 from Springer

Abstract: Abstract In this article, we indicate that the open unit ball in n-dimensional Euclidean space ℝ n $$\mathbb {R}^n$$ admits norm-like functions compatible with the Poincaré and Beltrami–Klein metrics. This leads to the notion of a normed gyrogroup, similar to that of a normed group in the literature. We then examine topological and geometric structures of normed gyrogroups. In particular, we prove that the normed gyrogroups are homogeneous and form left invariant metric spaces and derive a version of the Mazur–Ulam theorem. We also give certain sufficient conditions, involving the right-gyrotranslation inequality and Klee’s condition, for a normed gyrogroup to be a topological gyrogroup.

Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-31339-5_20

Ordering information: This item can be ordered from
http://www.springer.com/9783030313395

DOI: 10.1007/978-3-030-31339-5_20

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-31339-5_20